advertisement
Question
Posted by: missy | 2008/07/08

periods and the pill??

Hi Doc since I started taking the pill , my periods come on the last 2 days on the red pills , .and they are very light . before the pill I used to have a normal light flow for 3 days , but now it is very very light and for only 2 days .IS THIS NORMAL ??Im using nordette .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement